# SDR DALA2015040502625

- Difficulty date: March 17, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N128DL
- Make and model: Boeing 767332
- Aircraft serial: 24078
- Aircraft time: 83,515 hours, 35,124 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Condition: Damaged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER NR 1 PYLON PANEL 431AT, CANOE FAIRING DAMAGED.  REPAIRED IAW ERA 401547-14MA.
